Archived

This topic is now archived and is closed to further replies.

I Don't Know What To Do. Please Help!

4 posts in this topic

I have had acne for about three years now. I'm 14 and was about 11 when I got my first zit. I have gone to a doctor. They gave me two products one in the morning (clindamycin phosphate topical lotion) and one at night (Tretinoin Cream, USP). I have been useing these for this school year so about 7 months to no avail. Sometimes my acne is very low and almost gone but then it comes back and is quite bad. (around my peroid) I'll attach a few pictures. I don't know what is causeing this because my acne is much worce than anyone at my school. My mother and fathers family has had acne and skin problems.

http://s1175.photobucket.com/albums/r624/TheCakeIs/?action=view&current=Photoon3-18-12at427PM.jpg

http://s1175.photobucket.com/albums/r624/TheCakeIs/?action=view&current=P1010141.jpg

http://s1175.photobucket.com/albums/r624/TheCakeIs/?action=view&current=Photoon4-2-12at200PM2.jpg

Copy Paste if they don't work.

Share this post


Link to post
Share on other sites

Hey! It doesn't look so bad=) You're young and since you mentioned it coming back around your time of month it sounds hormonal to me! You could look into going on a birth control pill to level out your hormones if that's something you're not against.. maybe go see your doctor again and have him prescribe a different topical or even an oral antibiotic. There's like a zillion posts on this site about various hormonal treatments as well as antibiotic treatments.

Share this post


Link to post
Share on other sites

I know it probably seems like really bad to you, but your acne is really not that severe. Hormonal acne is such a pain because your skin can be almost completely healed up, then WHAM it all comes back again! I'm struggling with the same problem myself. Try just washing your face with water twice a day, making sure your pillow case is changed atleast every 2 days and try not to touch your face. It appears most of your spots are on your cheek, do you use a mobile (cell) phone often? If you do, that could be one of the reasons. Buy some antibacterial wipes and make sure your phone is clean when you put it to your face. That helped the spots on my cheeks loads.

Share this post


Link to post
Share on other sites